# SDR CA151130012

- Difficulty date: November 29, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 1 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Part number: 483023
- Condition: Failed
- Location: Lt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT MLG DOOR FAIL TO CLOSE AFTER TAKEOFF.  SOLENOID SEQUENCE VALVE CHANGED OUT, REMOVED 48302-3 WITH APPROXIMATELY 23000+ CYC.  SINCE INSTALL AND REPLACED WITH 48302-5.
